MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT225
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of finalizing the investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that two mr290v autofeed humidification chambers, provided as a part of an rt225 infant ventilator circuit single heated with mr290 autofeed chamber, were found cracked.There was no patient harm reported.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v vented autofeed humidification chambers provided with the rt225 infant breathing circuit kit were unable to be returned to f&p healthcare for evaluation as they had been discarded by the healthcare facility.Our investigation is therefore based on the information and photographs provided, and our knowledge of the product.Results: visual inspection of the provided photographs confirmed the presence of a crack on the dome of a chamber.Conclusion: based on the information provided by the healthcare facility and without the return of the subject devices, we are unable to determine the cause of the reported issue.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.These requirements and specifications encompass user needs, performance requirements, international product standards as well as quality system requirements.All mr290v vented autofeed humidification chambers are visually inspected during the manufacturing process.Additionally, every mr290v vented autofeed humidification chamber is leak tested at the completion of the assembly process.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chambers would have met the required specification at the time of production.The user instructions that accompany the rt225 infant breathing circuit state the following: perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Do not use the chamber if the seals are not intact when received, or if it has been dropped.Ensure there is a water supply connected to the chamber and that water is present within the chamber.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.Visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.Do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.Use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that two mr290v autofeed humidification chambers, provided as a part of rt225 infant breathing circuits, were found cracked.There was no patient harm reported.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24110484
Report Number9611451-2026-00243
Device Sequence Number10344176
Product Code BZE
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2103500837(11)241127(17)291127
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT225
Device Catalogue NumberRT225
Device Lot Number2103500837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown